My Psychiatrist said this yesterday…swear to God

Visited my psychiatrist yesterday, a lovely, tiny Asian woman, and I asked about a medication that I am using off label to improve my sleep patterns.

Specifically, I asked if there were any side effect issues if I bumped up to the next level of this medication.

The Dr. turns her head away and mumbles, “that dosage often causes uncontrollable erections.”

And she continued to look away.

I paused….paused some more, but finally could not hold it in any longer….”Then Doctor, it is truly a tragedy that I live alone.”

 

She covered her mouth and giggled.

 

By the way, she was right.

Advertisements

4 thoughts on “My Psychiatrist said this yesterday…swear to God”

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s